Volume 2, Issue 2 (12-2021)                   MACO 2021, 2(2): 73-82 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hameed Mohammed N. Coefficient Bounds for a New Class of Bi-Univalent Functions Associated with Subordination. MACO 2021; 2 (2) :73-82
URL: http://maco.lu.ac.ir/article-1-89-en.html
Abstract:   (794 Views)
The main purpose of this article is to introduce and investigate the subcategory $mathcal{H}_{Sigma}(n,beta;phi)$ of bi-univalent functions in the open unit disk $mathbb{U}$ related to subordination. Moreover,  estimates on coefficient $|a_n|$ for functions belong to this subcategory are given applying different technique. In addition,  smaller upper bound and more accurate estimation than the previous outcomes are obtained.
Full-Text [PDF 135 kb]   (626 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/12/31

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.